# SDR DALA2016011400295

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 725-731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE SKIN, BELLY DRAIN AREA, FROM BS 725 TO 731 BETWEEN LONGERON 30 AND LONGERON 29 RT AT MID CARGO COMPARTMENT.  CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26 AREA WAS REPAIRED IAW ETI-88-16-004.  REPAIR IAW ER/A 541602-14 REV ORIGINAL WAS PERFORMED.  PERFORM A GENERAL VISUAL INSPECTION OF SECTION 1, REPAIR EVERY 8,000 CY IAW ER/A 541602-14, REV ORIGINAL.
